# SDR R61A2025111400498

- Difficulty date: October 22, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 44,804 hours, 30,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III L/H SHEAR PANEL BETWEEN FR 87- FR88 LBL 12-LBL 41 FOUND CORRODED. REMOVED AND REPLACED SHEAR PANEL IAW EMB 170/175 SRM 51-42-02
